# SDR DALA12017373141

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 29,645 hours, 15,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND AFT EMERGENCY LIGHT BATTERY FAULTING.  MX REPLACED AFT EMERGENCY BATTERY AND FUNCTIONAL CHECK WAS NORMAL.
